# SDR HEEA087387

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- Aircraft time: 3,967 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 407076502103S
- Condition: Corroded
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECK CONNECTOR CORRODED.
